Jump to content

Photo

Tiny White Bumps Under Skin

clogged pores closed comedones bumps

7 replies to this topic

#1 lifeinfaith

lifeinfaith

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 131
    Gallery Images: 5
    Likes: 3
About Me
  • Gender:Female
  • Joined: 01-March 13

Achievements

     

Posted 01 March 2013 - 12:43 PM

About 3 months ago I moved to Colorado and have been pretty stressed with moving and looking for a new job. I started getting these tiny little white bumps (clogs) under my skin around my mouth and nose (non inflamed and don't seem to come to a head).  I started using grapeseed oil on my face thinking my face was getting dry and breaking out (winter in Colorado) but that maybe just seemed to make it worse and spread. The derm and aesthetician I have seen have since told me that oil is a big NO NO for those with oil prone skin like me, so I am now using an oil free moisturizer and glycolic acid toner (every few days). 

 
I went to a derm about a month ago and she told me it was clogged pores and prescribed me differin, but said it would take 2-3 months to see significant results. I have also been to an aesthetician a couple of times and they do a few extractions but no real significant difference, I think they don't feel that most of the little bumps are extractable or are too small. If I try and do it myself it usually ends up making a swollen scabby red mark because they are really hard to get at. You can really only see them if light hits my face a certain way, or if I poke my tongue under them and stretch the skin. They are near my mouth/under nose, jaw and up through my cheeks and cheek bones. My forehead and center of chin are clear, 

 

It has been about 3 weeks with differin and I haven't seen any real improvement other than the little white bumps seem to be coming closer and closer to the surface and more visible...not sure if they will all just dissolve gradually or eventually come out on their own with little prodding, but I was hoping maybe someone had a similar experience or had seen improvement with differin? I know I probably just need to have patience, but I am a little scared the differin is not going to clear it up as these guys seem stubborn. 



#2 wicky

wicky

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 790
    Likes: 8
About Me
  • Gender:Female
  • Joined: 14-June 09

Posted 01 March 2013 - 01:47 PM

can we see a picture?  I have something similar and would love to see what your referring to



#3 lifeinfaith

lifeinfaith

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 131
    Gallery Images: 5
    Likes: 3
About Me
  • Gender:Female
  • Joined: 01-March 13

Achievements

     

Posted 02 March 2013 - 09:57 PM

Right and left cheeks. I have to get them in the right light for them to show up clearly so the pic is not that great.

Attached Files



#4 JadieMay

JadieMay

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 3
About Me
  • Gender:Female
  • Interests:26 years old.

    Acne waved its inflammatory wand and disgraced my face at age 16.

    Intolerant of benzoyl peroxide.

    Blemishes controlled with contraceptive pill (Diane 35 ED) and oral antibiotics.

    Doxycycline and Minocycline were not effective.

    Erythromycin and Bactrim kept skin beautiful for a period of 8 months each. Bacterial resistance thereafter.

    Unfortunately, I used a potent topical steroid on my facial skin for a period of 9 months in 2011 to 2012. I was unaware of the horrible side effects associated with long term application. It kept my skin acne free for the entire duration. Upon stopping, my skin got congested. A lot of comedones appeared on my forehead.

    GP made matters worse by prescribing me Metrogel. I wanted the oral version, but he refused. This gel dried my skin out more and irritated my eyes. He then prescribed me ClindaTech. I experienced a severe reaction to this. Skin developed a red, itchy/bumpy rash all over my forehead, cheeks, and chin.

    Acne and texture of my skin continued to worsen.

    GP referred me onto a dermatologist in September 2012. I could not secure an appointment until November 2012.

    I regret ever seeing a specialist. She has ruined my life.

    My acne wasn't particularly bad when I consulted with her. I just had micro-bumps all over my forehead, and about 4 inflamed pimples on my chin. I was more concerned with the damage I had caused to my skin through the topical steroid misuse. My forehead took on a shiny, yet rough appearance. The dermatologist assured me that my skin was not damaged and that the rough texture was due to blocked pores. She strongly advised to to commence oral Isotretinoin. I was reluctant to start this. I told her that I did not want my skin to thin out more. I told her that I did not want to look aged. She lied and stated that Isotretinoin is used as an anti-ageing product and that it actually stimulates collagen production.

    I ingested one 20mg tablet on 05/11/12 and experienced diaphoresis that evening. My veins rose to the surface and I had difficulty initiating sleep. The following morning, I awoke to an intense headache and transient blurred vision. I decided to cease the course.

    Within 10 days of consumption, my hair had become extremely dry. The back of my scalp was stinging and itching, and my hair felt thinner (especially when placed into a pony tail). The amount of acne on my chin had increased severely and was host to large, bright red, painful papules and pustules. My skin was visibly drier. I also observed an abundance of vellus hairs growing upon my face and body.

    I am still dealing with these side effects.

    Doctors are now trying to diagnose me with having PCOS. A gynecologist told me to go back on the contraceptive pill (as I had been off it all of last year). I have been on it for one month and it is awful. My acne flared up and spread to my cheeks. My skin is drying out more. I am gaining weight and feel bloated all of the time.

    This is a nightmare.
  • Joined: 05-March 13

Posted 09 March 2013 - 07:55 PM

Hello,

 

Have you been told what they are?

I have these bumps too. Mine are all over my face.

They started on my forehead, but have since tracked down to my cheeks, sides of face, and chin. They have remained unchanged for months! 

 

When you are in the shower or washing your, do they feel extra rough? 



#5 lifeinfaith

lifeinfaith

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 131
    Gallery Images: 5
    Likes: 3
About Me
  • Gender:Female
  • Joined: 01-March 13

Achievements

     

Posted 11 March 2013 - 11:16 PM

The dermatologist told me they were clogged pores. The differin seems to be bringing the white stuff in them to the surface where they either 1. Come off as a little dry piece of sebum if I rub them a little or 2. Make it so that when I apply some pressure a bunch of white stuff comes out pretty easily. Yes, my face feels bumpy in the shower. The differin seems to be bringing them to a head, although its a slow process and not fun. Could try some peels or pro extractions to speed up the process.

#6 lifeinfaith

lifeinfaith

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 131
    Gallery Images: 5
    Likes: 3
About Me
  • Gender:Female
  • Joined: 01-March 13

Achievements

     

Posted 07 April 2013 - 07:43 PM

I was on differin for almost 2 months and saw some improvement. Went for my derm checkup and she said I should have 50% at that point but it was more like maybe 15-20% so she upped me to Tazorac. So far the Tazorac has been really irritating and itchy, but it makes my face peel a ton in the shower and is deffinitely making stuff come up. However, in the past month while on differin and tazorac I started getting really inflamed swollen pimples that never come to a head on just the right side of my face. In the 5-6 months of dealing with this it's the first time I've gotten swollen ones like this and this is not characteristic of anything I've gotten before. Wondering whats going on/if this is normal for retinoids.

#7 Splodge2

Splodge2

    New Member

  • New Members
  • Posts & Likes
    Posts: 6
    Blog Entries: 1
    Likes: 0
About Me
  • Gender:Female
  • Joined: 28-July 13

Posted 28 July 2013 - 12:07 PM

I think i'm also having this problem too.

 

I generally have good skin but recently this has happened

 

https://mail-attachm...neVePaVIF51pEr8

 

Pls let me know what I can do to get rid of it.

 

I have a hen do in two weeks and wedding in a month! I really need a quick fix!!



#8 Bekimtl

Bekimtl

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 31-May 13

Posted 29 July 2013 - 12:59 AM

I had those clogged pores for 2 months now all over the sides of my faces and forehead. It made my skin feel like sandpaper whenever I glide my hands over my face. Let me say that it really does take patience for it to go away. I researched on several forums and found out about olay microdermabrasion. I was desperate so I tried it. It has been a week and my skin is starting to clear up and becoming smooth again. Maybe you should try it too. I also put BP on every night.




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users